# SDR AALA202405074341

- Difficulty date: March 21, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53114230200
- Condition: Cracked
- Location: Frm 16 S21-22l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING FASTENER HOLE #3 AT FR 16 BETWEEN S21L AND S22L AT #1 DOOR STOP FITTING. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
